# SDR IPXA2018091433931

- Difficulty date: August 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141U54213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1, CORROSION ON WEB, SPLICE DOUBLER OF MAIN DECK FLOOR STRUCTURE BETWEEN STA 480 TO STA 540. INSTALL NEW PART IAW SRM 51-40-02-0G REV 83.01.
